Multiplicative invariant fields of dimension ≤ 6 / Akinari Hoshi, Ming-chang Kang, Aiichi Yamasaki.

Author
Hoshi, Akinari, 1978- [Browse]
Format
Book
Language
English
Published/​Created
  • Providence, RI : AMS, American Mathematical Society, 2023.
  • ©2023
Description
v, 137 pages ; 26 cm

Details

Subject(s)
Author
Series
Notes
"March 2023, volume 283, number 1403 (sixth of 7 numbers)"
Bibliographic references
Includes bibliographical references (pages 135-137).
Other title(s)
  • Multiplicative invariant fields of dimension less than or equal to 6
  • Multiplicative invariant fields of dimension less than or equal to six
  • Multiplicative invariant fields of dimension ≤ six
ISBN
  • 9781470460228 ((pbk.))
  • 147046022X ((pbk.))
OCLC
1372181848
Statement on language in description
Princeton University Library aims to describe library materials in a manner that is respectful to the individuals and communities who create, use, and are represented in the collections we manage. Read more...
Other views
Staff view